Edited, M.E. Hochberg
Local adaptation and the geometry of host–parasite coevolution
Article first published online: 22 MAR 2002
Volume 5, Issue 2, pages 246–256, March 2002
How to Cite
Gandon, S. (2002), Local adaptation and the geometry of host–parasite coevolution. Ecology Letters, 5: 246–256. doi: 10.1046/j.1461-0248.2002.00305.x
- Issue published online: 22 MAR 2002
- Article first published online: 22 MAR 2002
- First decision made 7 November 2001 Second decision made 9 December 2001
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!